Skincare Change Without Pause?

Illustration of Skincare Change Without Pause?
Illustration: Skincare Change Without Pause? dev.rodpub.com

HealthReplies.com🤗 I want to ask the goddess. I use curcuma cream, because my face has veins and it says, my skin is thinner. I decided to stop using ginger. And tonight I immediately switched to using Step 2 night cream Wardah. So is it safe or does it even make the face damaged? Soalya I spontaneously stopped using other products immediately. Ask for advice huh😊

1 Answer:

Hello, Ms. Lindasari Thank you for consulting us on HealthReplies.com. The use of face cream that has an impact on the appearance of capillaries / small blood vessels on the face really should be noted. Because this indicates that the cream contained ingredients that are harmful to your skin. The content of facial creams that can show this effect is a chemical drug called a topical steroid. Where should the use of creams containing these ingredients must be monitored directly by experts who are competent in their fields both general practitioners, beauty doctors, and also dermatologists.


The use of a cream containing steroid in the long term will indeed bring some impacts such as the appearance of red or purple streaks such as blood vessels, the face becomes more round / moon face, the accumulation of fat in the area between the neck and shoulders, skin discoloration, irritation skin thinning and many other effects. To disconnect the use of the cream should not be done suddenly, because of course it will cause reactions to very unwanted skin such as the appearance of bruntusan, dry skin, to facial skin that is dull. So you better off slowly both according to the regularity of its use and also decrease the level of use of the cream every time you apply. By disconnecting the use of the cream slowly, the skin will try to adapt to new conditions, if after it really can be released, then you can only use other new creams slowly as well. Usually when reducing the dose and intensity of the use of the cream before the skin will show some mild reactions, but still within reasonable limits as long as it does not cause problems that are too serious, such as very dry skin, irritation on the face, appear bruntus to large pimples.


Of course the decision to stop using the cream is also balanced with intense facial treatments such as routine washing your face with a suitable soap a maximum of 2-3 times a day, the use of a suitable moisturizer and does not cause blackheads / noncomedogenic, healthy lifestyle by eating lots of fruits and vegetables and reducing or avoid fried foods, and get enough rest so that the skin can regenerate every night. Thus we can convey, hopefully making a solution for you. thanks.

: by

Related Question

Use Of Eye Drops Together.?

Use Of Eye Drops Together.?

(12 months ago)

Is it safe to use other eye drops (Cendo Polydex or Cen-Fresh) when using Cendo Timol?... Read more

About Pubic Hair?

About Pubic Hair?

(8 months ago)

Hello doctor .. nI am rizki medan, 21 years old, I have problems with my pubic hair, because my pubic hair is growing on my pubic shaft, what should I do, can I get rid of it ̷... Read more

The Cause Of A 2-year-old Child Who Has A Nosebleed And Back Of His Head Is Often Bumped?

The Cause Of A 2-year-old Child Who Has A Nosebleed And Back Of His Head Is Often Bumped?

(1 year ago)

Malem, I want to ask .. In the afternoon my child has a nosebleed at 2 years 6 months, what is that for me … And my child also often hits his head against the wall, does it a... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *